# SDR AALA960183

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5008
- Condition: Gouged
- Location: Bs 845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM WEB GOUGED.  DAMAGE BLENDED AND FOUND BEYOND SRM LIMITS.  FABRICATED AND INSTALLED .071 INCH THICK 7075-T6 DOUBLER.  APPROVED BY ENGINEERING PER MRB 767-1126.  TST:  42,562.49 HRS.  CYCLES, 10,821.  (X)
